# SDR ASAA9528

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41BOO4AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - CHECK, 3 CEILING LIGHTS INOP AT ROWS 24 AND 25.  MAINTENANCE REPLACED BATTERIES AND SYSTEM OPS CHECKED NORMAL.  (W)
